# SDR YENA2025070300677

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05855
- Aircraft time: 41,999 hours, 13,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF STS WO# W003745 N0483 DOOR R-1 FLOOR ENTRYWAY BEAM CORRODED; REMOVED AND REPLACED FLOOR BEAM Y-1292 R-1 DOOR FR12/FR24 WORK PERFORMED ON STS WO# W003745 N0483. (CONSIDERED A MAJOR REPAIR)
